Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 73, Number 3

Sensitivity analysis for a nonlinear size-structured population model
Keng Deng and Yi Wang.
Quart. Appl. Math. 73 (2015), 401-417
Abstract, references and article information
Full-text PDF
MathSciNet review: 3400750
Well-posedness of the conductivity reconstruction from an interior current density in terms of Schauder theory
Yong-Jung Kim and Min Gi Lee.
Quart. Appl. Math. 73 (2015), 419-433
Abstract, references and article information
Full-text PDF
MathSciNet review: 3400751
A fundamental improvement to Ericksen-Leslie kinematics
Hossein Pourmatin, Amit Acharya and Kaushik Dayal.
Quart. Appl. Math. 73 (2015), 435-466
Abstract, references and article information
Full-text PDF
MathSciNet review: 3400752
Kuramoto oscillators with inertia: A fast-slow dynamical systems approach
Young-Pil Choi, Seung-Yeal Ha, Sungeun Jung and Marshall Slemrod.
Quart. Appl. Math. 73 (2015), 467-482
Abstract, references and article information
Full-text PDF
MathSciNet review: 3400753
Single blow-up point and critical speed for a parabolic problem with a moving nonlinear source on a semi-infinite interval
C. Y. Chan, P. Sawangtong and T. Treeyaprasert.
Quart. Appl. Math. 73 (2015), 483-492
Abstract, references and article information
Full-text PDF
MathSciNet review: 3400754
Persistence property in weighted Sobolev spaces for nonlinear dispersive equations
X. Carvajal and W. Neves.
Quart. Appl. Math. 73 (2015), 493-510
Abstract, references and article information
Full-text PDF
MathSciNet review: 3400755
Stokes flow applied to the sedimentation of a red blood cell
M. Hadjinicolaou, G. Kamvyssas and E. Protopapas.
Quart. Appl. Math. 73 (2015), 511-523
Abstract, references and article information
Full-text PDF
MathSciNet review: 3400756
Mittag-Leffler stability of impulsive differential equations of fractional order
Ivanka M. Stamova.
Quart. Appl. Math. 73 (2015), 525-535
Abstract, references and article information
Full-text PDF
MathSciNet review: 3400757
Correctors for the Neumann problem in thin domains with locally periodic oscillatory structure
Marcone C. Pereira and Ricardo P. Silva.
Quart. Appl. Math. 73 (2015), 537-552
Abstract, references and article information
Full-text PDF
MathSciNet review: 3400758
Eigenvalues of holomorphic functions for the third boundary condition
Alip Mohammed, Dennis A. Siginer and Fahir Talay Akyildiz.
Quart. Appl. Math. 73 (2015), 553-574
Abstract, references and article information
Full-text PDF
MathSciNet review: 3400759
Why condensation by compression in pure water vapor cannot occur in an approach based on Euler equations
Maren Hantke and Ferdinand Thein.
Quart. Appl. Math. 73 (2015), 575-591
Abstract, references and article information
Full-text PDF
MathSciNet review: 3400760
Edge waves with longshore currents
Hung-Chu Hsu.
Quart. Appl. Math. 73 (2015), 593-598
Abstract, references and article information
Full-text PDF
MathSciNet review: 3400761

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website